Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Loading Online Doctors....
Showing results for :

Is shortness of breath a side effect of paclitaxel?

Premium Questions
 

Is shortness of breath a side effect of Allopurinol?

I AM TAKING ALLOPURINOL 300 MG AND AM EXPERIENCING SHORTNESS OF BREATH OR TRYING TO CATCH MY BREATH OCCASIONALLY. iS THIS A RESULT OF THIS MEDICATION? ...
 

What causes shortness of breath and fatigue?

propensity in myself for shortness of breath . For example, I'll get up at night to use the restroom ... years old. I have fairly chronic fatigue , which my psychiatrist and I have always thought of as a side ...
 

Are tingling lips and shortness of breath side effects of Lithium?

I recently started taking Lithium . I am experiencing tingling around the lips and shortness of breath . I have stopped using the medication. Can these symptoms be due to the medication? ...
 

Is shortness of breath a side effect of Lisinopril and Bisoprolol?

I take lisinopril and bisoprolol for blood pressure and I find that I get short of breath after climbing 2-3 flights of stairs and it takes several minutes to recover. Is this to be expected ...
 

What causes shortness of breath while on Dilantin?

The side effect, shortness of breath , from Dilantin; is it in the chest or throat ...
Public Forum Discussions
 

What is the treatment shortness of breath?

and case history Is there any treatment without side effect Thanking you And waiting for your best advise ... was perfectly OK during medicine but after six month doctor told me wysolon may effect kidney and lever then I ...
 

What causes shortness of breath?

away and then come back again. I was wondering if shortness of breath is a known side effect ... for psychosis and in the last 5 months was having some trouble breathing (shortness of breath) that goes ...
 

Could shortness of breath be a side effect of clindamycin?

felt short of breath just wanting to know if it may had of been from my pills so I stop taking them. I ...
 

Is shortness of breath a side effect of Bystolic?

I am currently taking Lisinopril 10mg and 5mg of Bystolic. I have been experiencing a shortness of breath feeling. I think it has to do with the bystolic. How do I come off of this medicine without side ...
 

What causes bruise on the legs with shortness of breath?

new ones show up and some shortness of breath to where I can t finish a lullaby for my kids standing up without gasping for breath. Could this be a medication side effect or something more serious? ...
 

Does steroid cause dizziness and shortness of breath?

Received an epidural steroid injection 4 days ago. I have had increased weakness in left leg, dizziness, jittery and lack of sleep, with some shortness of breath. Know it is side effects from steroids ...
 

What causes shortness of breath and pressure in the chest?

My mother is taking 30 mg of Imdur and is experiencing shortness of breath. She is taking ... taken the drug for about six weeks now. I am noticing that she is short of breath, too. Can ...
 

What causes pressure in the head and shortness of breath?

of breath after having these medicines. Is they are the side effects of them. If so, what to do? ...
 

Dizziness, shortness of breath, palpitations. Help?

Hello, I am looking for a blood pressure medication that has few side effects. I am currently taking losartan hctz 100-25 mg. I get dizzy, have vertigo , shortness of breath, and palpitations. I have ...
 

What causes shortness of breath following activities?

I have noticed recently that I have been experiencing a shortness of breath following activities that never previously had this effect on me. Early this week I started experiencing an uncomfortable pain ...
Mobile Questions and Answers
 
Does Metclizine cause chest tightness/soreness and feeling of shortness of breath?
yes it is due to meclizine. other side effects are hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: blurred vision; dry mouth; constipation; or dizziness, drowsiness. withdraw the medication and consult your physician
 
ive been gasping randomly for no reason it woke me up from sleep its worrisome! i had hernia shrgery and an endoscopy last week! it happens every 10 min or so
Thanks for contacting HCM with your health care concerns. You are concerned that you have been having increased shortness of breath since having surgery. This could be a side effect of the anesthesia or a complication from the surgery. I recommend that you seek your medical provider to test for causes of shortness of breath.
 
Ive taken Amioderone 200mgs for 5 years for AF, recently started waking with shortness of breath and it makes me panic... Is it a side effect?
Good evening sir. If you are getting shortness of breath you need to check it up. Firstly you have to rule out the side effect of amiodarone on lungs as it can cause a bit of fibrosis in the lower bases of lungs. If that is normal, do get your heart checked up once more. To see if the rhythm is regular and no other abnormalities have come up. Dont ignore it. Hope the information was useful
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor